cromwell

Discussion in 'Fibromyalgia Main Forum' started by sixtyslady, Mar 26, 2006.

  1. sixtyslady

    sixtyslady Member

    hi.

    I"m fairly new to the board,but have read several of the post and notice that you had vetigo mine started in nov
    iwoke up and the room was spinning.I battle with it and it is getting better, but this morning I'm having it again. not spinning room,but feeling like I could fall forward when I walk.i'm just out of it with panic right now.my husband went outside so he does't have to deal with me.
    Dear God, I just don"t know what to do anymore. My children won"t have anything to do with me anymore because I CAN"t do things anymore. My son just told me that I have options but I won"t use them.I've tried all the meds yrs ago and I just felt worse.I guess my family would like me to be druged to the point I would sleep all day and then they would"t have to cope with me.I"m sorry I can"t live like that.I live in a very small town and can"t find a Dr that understands and really what could they do if they did understand. Sixtyslady
  2. Cromwell

    Cromwell New Member

    Meclazine sold as motion sickness pills, take one pill(they are chewable) will help reduce the spinning to just dizziness. Also 2mg of valium helped mine too.

    It took me all of those months to get rid of it. It was a nightmare so I can feel for you.

    Will your DH go and buy you these.

    get back to me.

    love anne c
  3. sixtyslady

    sixtyslady Member

    I will try the motion sickness pills and see if my Dr will give me some valium. thanks again Sixtyslady
  4. sixtyslady

    sixtyslady Member

    thanks for the suggestions but what is Micoplasma infections? thanks sixtyslady.
  5. Cromwell

    Cromwell New Member

    Do also get this checked out by a doctor too make sure it is vertigo. I also just posted that my vertigo of almost 10months cleared up when I had CIPRO for UTI, ear cradckled popped went deaf for two minutes then voila. Even thoiugh three sepatate specialists had told me my ears were fine. I had taken Zpack earlier that had had some impact on it, but the CIpro really did it. When I think I suffered all those months. However, the CIPRO made me poorly too.


    Hope the pills help.


    Love Anne C
    [This Message was Edited on 03/26/2006]